# SDR 2002UALA01327

- Difficulty date: August 20, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 39,131 hours, 11,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB BODY STATION 297 FRAME HAS A DEEP GOUGE IN INNER FLANGE RADIUS NEAR STRINGER 4L.  MAJOR REPAIR ACCOMPLISHED.  FRAME DOUBLER INSTALLED.
